# SDR DXTA2010031504030

- Difficulty date: March 13, 2010
- Submitted: March 15, 2010
- Operation: Air carrier
- Aircraft: N662QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605262
- Aircraft time: 7,236 hours, 5,653 cycles
- Engine: Pwa PW545A
- System (JASC): 7931 · Engine Oil Pressure
- Part: Oil System
- Condition: Reads High
- Location: Rt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AT CLIMB TO FL370. RT ENGINE OIL PRESSURE EXCEEDED RED LINE TO 190/200PSI.  REDUCED THROTTLE & BEGAN TO DESCEND. AT FLT IDLE, OIL PSI STAYED ABOVE RED LINE UNTIL BELOW FL200. KEPT THROTTLE AT FLT IDLE. PSI HIGHER THAN LT ENGINE BUT STAYED IN GREEN AT 120PSI. AFTER LANDING AT FLT IDLE, PSI DROPPED TO 80-100 PSI. MOMENTARY THRUST REVERSER DEPLOYMENT CAUSED PRESSURE TO EXCEED RED LINE. OIL TEMP ON RT ENGINE HIGHER THAN LT ENGINE, & HIGHER THAN IN PREVIOUS LEGS, BUT STAYED IN GREEN.  REMOVED INSPECTED & REPLACED RT ENG OIL FILTER & COLD START VALVE IAW MFG 79-20-01 AND 79-20-05. NO LEAKS NOTED, ADJUSTED OIL PRESSURE OF NEW COLD START VALVE IAW MM 71-00-00, FIG 512. OIL PRESSURE IS GOOD AT ALL POWER SETTINGS.
